Palais-Smale sequence relative to the Trudinger-Moser inequality

Ohtsuka, Hiroshi; Suzuki, Takashi
July 2003
Calculus of Variations & Partial Differential Equations;Jul2003, Vol. 17 Issue 3, p235
Academic Journal
Abstract. We study the Palais-Smale sequence relative to the two-dimensional Trudinger-Moser inequality. First, we show that such a sequence concentrates to finite points if it is not compact in H�. Then, under an additional condition, the singular limit is specified in use of the Green's function.


Related Articles

  • The Finite Horizon Optimal Multi-Modes Switching Problem: The Viscosity Solution Approach. El Asri, Brahim; Hamadene, Said // Applied Mathematics & Optimization;Oct2009, Vol. 60 Issue 2, p213 

    In this paper we show existence and uniqueness of a solution for a system of m variational partial differential inequalities with inter-connected obstacles. This system is the deterministic version of the Verification Theorem of the Markovian optimal m-states switching problem. The switching...

  • MIXED QUASI BIFUNCTION VARIATIONAL INEQUALITIES. ASLAM NOOR, MUHAMMAD // Journal of Advanced Mathematical Studies;2013, Vol. 6 Issue 2, p57 

    The article explores a new form of mixed quasi bifunction variational inequalities. It mentions the use of an auxiliary principle approach along with the Bregman function to suggest and examine a two-step predictor-corrector method to solve mixed quasi variational inequalities involving...

  • A parabolic variational inequality in unbounded domains. Domanskaya, G.; Kolin’ko, M.; Lavrenyuk, S. // Differential Equations;Jun2006, Vol. 42 Issue 1, p68 

    The article discusses a parabolic variational inequality in unbounded domains. The authors discuss Tikhonov's classical result on the Cauchy problem for the heat equation with a continuous initial function. The linear parabolic variational inequalities in unbounded domains are discussed. The...

  • Coercivity Conditions for Equilibrium Problems. Bianchi, M.; Pini, R. // Journal of Optimization Theory & Applications;Jan2005, Vol. 124 Issue 1, p79 

    The study of the existence of solutions of equilibrium problems on unbounded domains involves usually the same sufficient assumptions as for bounded domains together with a coercivity condition. We focus on two different conditions: the first is obtained assuming the existence of a bounded set...

  • Infinite Time-Dependent Network Equilibria with a Multivalued Cost Function. Djafari Rouhani, B.; Kakavandi, B. Ahmadi // Journal of Optimization Theory & Applications;Dec2006, Vol. 131 Issue 3, p405 

    In this paper, we consider the dynamic traffic network equilibria with possibly an infinite number of routes, a possibly multivalued cost function, and a not necessarily reflexive Banach space of flow trajectories. We investigate the existence of equilibria under a monotonicity assumption on the...

  • Variational Inequalities: One-Stop Shopping for Optima and Equilibria. Steve McKelvey // UMAP Journal;Spring2006, Vol. 27 Issue 1, p61 

    The article discusses the use of finite-dimensional variational inequalities to solve optimization and equilibrium problems. Variational inequality is a mathematical formulation not widely taught to undergraduate studies or graduate studies curricula that has found various application in many...

  • Applications of Equilibrium Problems to a Class of Noncoercive Variational Inequalities. Chadli, O.; Liu, Z.; Yao, J. C. // Journal of Optimization Theory & Applications;Jan2007, Vol. 132 Issue 1, p89 

    In this paper, we are interested in the existence of solutions for a class of noncoercive variational inequalities involving a p-Laplacian type operator. Our approach is based essentially on equilibrium problems and arguments from recession analysis. Our results are of two types: the first is...

  • Singularities of minima: a walk on the wild side of the Calculus of Variations. Giuseppe Mingione // Journal of Global Optimization;Mar2008, Vol. 40 Issue 1-3, p209 

    Abstract  I will report on some recent developments concerning the problem of estimating the Hausdorff dimension of the singular sets of solutions to elliptic and variational problems. Emphasis will be given on some open issues. Connections with measure data problems will be...

  • Existence of Solutions to General Quasiequilibrium Problems and Applications. Hai, N. X.; Khanh, P. Q. // Journal of Optimization Theory & Applications;Jun2007, Vol. 133 Issue 3, p317 

    A general quasiequilibrium problem is proposed including, among others, equilibrium problems, implicit variational inequalities, and quasivariational inequalities involving multifunctions. Sufficient conditions for the existence of solutions with and without relaxed pseudomonotonicity are...


Read the Article


Sign out of this library

Other Topics